# SDR HEEA130833

- Difficulty date: March 18, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 13,789 hours
- Engine: Allsn 250C30P
- Engine time: 13,093 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP086768
- Condition: Spalled
- Location: Turbine Section
- Part time: 1,718 hours
- Component: Turbine Assy
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RMEOVED DUE TO HIGH CYCLED WHEELS.  UPON INSP OF NR 5 BEARING FOUND SPALLING AT OUTER RACE SPLIT.  SCRAPPED PART AND REPLACED WITH NEW.
